# SDR BAQA200700014

- Difficulty date: May 9, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Agusta A109E
- Aircraft serial: 11503
- Aircraft time: 2,745 hours
- Engine: Tmeca ARRIUS2K1
- Engine time: 1,456 hours, 1,954 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0319858290
- Part serial: 114B
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,456 hours, 1,954 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

JUST PRIOR TO BEGINNING APPROACH TO DUKE. #2 ECU MAINTENANCE CAUTION LIGHT ILLUMINATED. AS PIC REDUCED POWER TO BEGIN LANDING APPROACH, #2 FMU (FUEL CONTROL) FAIL LIGHT ILLUMINATED. #2 ENGINE DROPPED TO 11% TORQUE. PIC TRANSITIONED TO SINGLE ENGINE GO-AROUND PROFILE. ONCE CLIMB WAS ESTABLISHED, PIC SWITCHED #2 ENGINE TO MANUAL CONTROL AND TRIED TO REGAIN CONTOLR OF ENGINE WITH MANUAL TRIM SWITCH. NO ENGINE RESPONSE. PIC DECLARED AN EMERGENCY WITH RDU TOWER AND MADE A SINGLE ENGINE LANDING AT RDU. TURBOMECA FOUND THE FMU STEPPER MOTOR FAILED. THE FMU WAS REPLACED WITH SERVICEABLE FMU P/N 031985290 S/N 119B.LEAK CHECK C/W ANDD POWER CHECKS. NO DEFECTS NOTED. A/C IS FROM OUR DUKE LIFE FLIGHT PROGRAM IN NORTH CAROL
